# SDR USAAF97082

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 2720 · Rudder Control System
- Part: Manifold
- Part number: 703852
- Condition: Failed
- Location: Nr 2 Rudder Syst
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8078 - IND-PHL - EN ROUTE TO PHL, RUD2 FAULT ANNUNCIATED ON MFDU.  FLIGHT DIVERTED TO RIC FOR MAINTEANCE CONVENIENCE.  FLIGHT LANDED RIC WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 RUDDER MANIFOLD.  (M)
